# SDR UPS03441234

- Difficulty date: September 5, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 554 RBL 46 TIE DOWN TRACK LT FLANGE CORRODED.     CORROSION REMOVED IAW SRM 51-10-01. CORROSION BLEND OUT 0.045 X 1 X 3 EXCEED SRM 53-10-01 FIG 1 LIMITS , FOR REPAIR REFER TO SRM FIG 53-10-05 FIG 6. CIC APPLIED IAW EO M-5100-2780-E
